MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA ENDOTRACHEAL TUBE; TUBE, ENDOTRACHEAL

SMITHS MEDICAL ASD, INC. BIVONA ENDOTRACHEAL TUBE; TUBE, ENDOTRACHEAL
Model Number 35W065
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical intubation|portex endotracheal tubes siliconized is not inflating symmetric fully in cuff.Unknown if patient adverse events occurred.
 
Additional Manufacturer Narrative
Other, other text: device evaluation- one used sample was returned for evaluation.There were no abnormalities found during the visual inspection of the returned sample.Using a standard syringe, 20 ml of air was inserted into the airway line of the returned device (reference picture).There were no issues identified with the cuff inflating.A standard ruler was used to measure cuff symmetry on the device.Locating the position of the worst case symmetry, measurements were taken from the outside of the cuff to the center of the shaft and then from the center of the shaft to the opposite outside of the cuff.The following are the measurements recorded for the device: 17mm/13mm.The measurements meet the manufacturing specification of 1/3:2/3.The reported problem could not be confirmed.
 
Additional Manufacturer Narrative
Device evaluation- one used sample was returned for evaluation.There were no abnormalities found during the visual inspection of the returned sample.Using a standard syringe, 20 ml of air was inserted into the airway line of the returned device (reference picture).There were no issues identified with the cuff inflating.A standard ruler was used to measure cuff symmetry on the device.Locating the position of the worst case symmetry, measurements were taken from the outside of the cuff to the center of the shaft and then from the center of the shaft to the opposite outside of the cuff.The following are the measurements recorded for the device: 17mm/13mm.The measurements meet the manufacturing specification of 1/3:2/3.The reported problem could not be confirmed.

Brand Name
BIVONA ENDOTRACHEAL TUBE
Common Device Name
TUBE, ENDOTRACHEAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11856353
Report Number3012307300-2021-04719
Device Sequence Number3173135
Product Code BTR
UDI-Device Identifier15021312014358
UDI-Public15021312014358
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K792035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35W065
Device Catalogue Number35W065
Device Lot Number3890362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/04/2021
06/04/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/27/2021
06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1